Journal of Inequalities and Applications
Volume 1 (1997), Issue 2, Pages 165-170
Extension of two inequalities of payne
Seminar für Angewandte Mathematik, ETH Zürich, Switzerland
Received 22 August 1996
Copyright © 1997 R. Sperb. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note isoperimetric bounds are derived for the maximum of the solution to the Poisson problem for a plane domain. This extends previous bounds of Payne valid for the torsion problem.